# SDR QXEA200603331

- Difficulty date: December 6, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 12,540 hours, 9,018 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1126-1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 YYC - FUSELAGE EXTERIOR SKIN BETWEEN FS 1126 - FS 1162 AND STRINGER 10R - 12R CHAFED BY SEALS ON PYLON AFT FAIRING.  REPAIRED IAW SRM 53-61-01.
